# SDR SWIA201440536

- Difficulty date: December 8, 2014
- Submitted: January 6, 2015
- Operation: Air carrier
- Aircraft: N416SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7089
- Aircraft time: 39,265 hours, 33,023 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Cracked
- Location: Bs 559
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT INTERIOR FUSELAGE FRAME AT BS 559 + 32 AT STRINGER 6L IS CRACKED.   INSTALLED REPAIR 6 IAW EA.
